# SDR 2000ZZZX104

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N304FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5063
- System (JASC): 7110 · Engine Cowling System
- Part: Cover
- Part number: 22850072101
- Condition: Cracked
- Location: Lt Cowl
- Part time: 3,630 hours
- Component: Vought, 22050020109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT NOSE INLET COWL AIRLINE COVER (POCKET) FOR THE 14TH STAGE T/R PDV LINE SHOW SIGNS OF EXCESSIVE HEAT DAMAGE AND IS BUCKLED AND CRACKED.
